# SDR CA130527004

- Difficulty date: May 15, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Pwa PT6A34
- System (JASC): 7931 · Engine Oil Pressure
- Part: Oil System
- Condition: Low Pressure
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) ON CLIMB AT 1200 FT, THE OIL PRESSURE DROPPED FROM 90 TO 40 PSIG.  THEN IT DROPPED BELOW 40 PSIG AND TORQUE FLUCTUATED. ENGINE WAS SHUTDOWN AND A SINGLE-ENGINE LANDING WAS MADE AT POINT OF ORIGIN.
